# SDR COMA9860291

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Out Of Position
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JET PIPE OVERHEAT FAIL WARNING.  WIRING TERMINALS SHORTING TO ENGINE COWLING.  INSULATED TERMINALS FROM COWLING.
